Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Side effects of ovanac plus medicine

I have been prescribed ovanac plus by my gynac (before we attempt IUI) but i feel dizzy since i ve started taking it. i stopped taking it for a few days while travelling and i was alright. now i ve re-started taking the medicine and again feel discomfort esp while traveling in metro etc. is this normal? are there any side effects of ovanac plus?
Asked On : Thu, 18 Aug 2011
Answers:  1 Views:  2199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Ovanac plus is known to increase the chances of clot formation. This means travelling long journeys can increase clot formation in the legs which can send clot to the heart and can be very dangerous. I suggest you visit the Doctor immediately and tell him this problem as if not detected early it can be fatal. Stop taking the medicine and request alternative medication from your Doctor.
Answered: Thu, 18 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor